MathSciNet Relay Station
MathSciNet bibliographic data
MR1155572 65D32 (65D30)
Crow, John A. Quadrature of integrands with a logarithmic singularity. Math. Comp. 60 (1993), no. 201, 297–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement